# SDR CA980922007

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hartzl HCE3YR2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D32612
- Condition: Scored
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION FOUND THE REAR OF THE PROPELLER HUB MARKED AND CRACKED WAS CAUSED BY THE STUDS USED TO INSTALL THE PROPELLER TO THE ENGINE FLANGE.
